zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Group classifications, optimal systems and exact solutions to the generalized Thomas equations. (English) Zbl 1246.35196
Summary: The complete group classifications are performed on the types of Thomas equations (TEs), which arise in the study of chemical exchange progress, etc., all of the vector fields of the equations are presented. Then, the optimal system of the general Thomas equation is given, and all of the symmetry reductions and exact solutions generated from the optimal system are investigated. Furthermore, the exact analytic solutions to the Thomas equations are obtained by the generalized power series method.

35Q92PDEs in connection with biology and other natural sciences
35A30Geometric theory for PDE, characteristics, transformations
35C05Solutions of PDE in closed form
Full Text: DOI
[1] Liu, H.; Li, J.: Lie symmetry analysis and exact solutions for the short pulse equation, Nonlinear anal. 71, 2126-2133 (2009) · Zbl 1244.35003
[2] Bluman, G. W.; Anco, S. C.: Symmetry and integration methods for differential equations, Appl. math. Sci. 154 (2002) · Zbl 1013.34004
[3] Olver, P. J.: Applications of Lie groups to differential equations, Grad texts in math. 107 (1993) · Zbl 0785.58003
[4] Li, Y. S.: Soliton and integrable systems, Advanced series in nonlinear science (1999)
[5] Lakshmanan, M.; Kaliappan, P.: Lie transformations, nonlinear evolution equations, and Painlevé forms, J. math. Phys. 24, 795-806 (1983) · Zbl 0525.35022 · doi:10.1063/1.525752
[6] Qu, C.; Huang, Q.: Symmetry reductions and exact solutions of the affine heat equation, J. math. Anal. appl. 346, 521-530 (2008) · Zbl 1149.35306 · doi:10.1016/j.jmaa.2008.05.082
[7] Chaolu, T.; Jing, P.: An algorithm for the complete symmetry classification of differential equations based on Wu’s method, J. engrg. Math. 66, 181-199 (2010) · Zbl 1204.35021 · doi:10.1007/s10665-009-9344-5
[8] Anco, S.; Bluman, G.: Direct construction method for conservation laws of partial differential equations. Part I: Examples of conservation law classifications, European J. Appl. math. 13, 545-566 (2002) · Zbl 1034.35070 · doi:10.1017/S095679250100465X
[9] Liu, H.; Li, J.; Liu, L.: Lie symmetries, optimal systems and exact solutions to the fifth-order KdV type equations, J. math. Anal. appl. 368, 551-558 (2010) · Zbl 1192.35011 · doi:10.1016/j.jmaa.2010.03.026
[10] Liu, H.; Li, J.; Zhang, Q.: Lie symmetry analysis and exact explicit solutions for general Burgers equation, J. comput. Appl. math. 228, 1-9 (2009) · Zbl 1166.35033 · doi:10.1016/j.cam.2008.06.009
[11] Liu, H.; Li, J.; Liu, L.: Lie group classifications and exact solutions for two variable-coefficient equations, Appl. math. Comput. 215, 2927-2935 (2009) · Zbl 1232.35173 · doi:10.1016/j.amc.2009.09.039
[12] Liu, H.; Li, J.: Lie symmetries, conservation laws and exact solutions for two rod equations, Acta appl. Math. 110, 573-587 (2010) · Zbl 1276.35013
[13] Liu, H.; Li, J.: Lie symmetry analysis and exact solutions for the extended mkdv equation, Acta appl. Math. 109, 1107-1119 (2010) · Zbl 1223.37079 · doi:10.1007/s10440-008-9362-8
[14] Liu, H.; Li, J.; Liu, L.: Painlevé analysis, Lie symmetries, and exact solutions for the time-dependent coefficients gardner equations, Nonlinear dynam. 59, 497-502 (2010) · Zbl 1183.35236 · doi:10.1007/s11071-009-9556-2
[15] Wei, G.; Gao, Y.; Zhang, H.: On the Thomas equation for the ion-exchange operations, Czechoslov. J. Phys. 52, 749-751 (2002)
[16] Yan, Z.: Study of the Thomas equation: A more general transformation (auto-Bäcklund transformation) and exact solutions, Czechoslov. J. Phys. 53, 297-300 (2003)
[17] Xu, G.; Li, Z.: Solitary wave solutions of a nonlinear evolution equation using mixed exponential method, Acta phys. Sin. 51, 946-950 (2002) · Zbl 1202.35273